# SDR USAA2014022100004

- Difficulty date: February 20, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Engine: Iae V2533A5
- Engine time: 18,264 hours, 5,929 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THROUGH 5000 FT, TOGA, BLEED OFF,  FELT & HEARD A JOLT FROM NR 2 ENGINE.  NR 2 ENGINE EGT OVERLIMIT, PEGGED INTO RED, & NR 2 ENGINE STALLED.  RETARDED THRUST TO IDLE & EGT GRADUALLY DROPPED BACK INTO GREEN.  IMMEDIATE RETURN TO DEPARTURE, AND LANDED WITH NR 2 IDLE.   REPLACED NR 2 ENGINE.
